MathSciNet Relay Station
MathSciNet bibliographic data
MR306850 (46 #5972) 45M05 (45J05)
Wheeler, Robert L. A note on systems of linear integrodifferential equations. Proc. Amer. Math. Soc. 35 (1972), 477–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement